# SDR SWIA202156878

- Difficulty date: February 2, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH INBD FLAP VANE CHAFED ON TRAILING EDGE BETWEEN APPROXIMATELY FLS98 & FLS105   (C-CHECK) RO 3/10/2021    REMOVED CHAFE ON R/H I/B FLAP VANE AT TRAILING EDGE BETWEEN APPROX FLS98 & FLS105 REF CRJ 200 SRM 51-12-00, PART IS WITHIN LIMITS PER MHI-RJ REO 601R-57-52-2408, REV --, DATE 2021-02-14. COMPLIED WITH 51-900-1003 SKY AND SEE CONTINUATION CARD FOR DETAILS
